Compactification minimale et mauvaise réduction
[Minimal compactification and bad reduction]
Annales de l'Institut Fourier, Volume 60 (2010) no. 3, pp. 1035-1055.

We construct the minimal compactification of some modular Siegel varieties at their bad reduction places. These varieties parametrize principally polarized abelian schemes endowed with a parahoric level structure at a prime number p and with an auxiliary level structure; such varieties have bad reduction at p. We also sketch an arithmetic theory of the associated Siegel modular forms.

Nous construisons la compactification minimale de certaines variétés modulaires de Siegel en leurs places de mauvaise réduction. Ces variétés paramètrent des schémas abéliens principalement polarisés munis d’une structure de niveau parahorique en un nombre premier p et d’une structure de niveau auxilliaire  ; elles ont mauvaise réduction en p. Nous esquissons également une théorie arithmétique des formes modulaires de Siegel associées à ces variétés.

DOI: 10.5802/aif.2546
Classification: 14K10, 14G35, 11G18
Keywords: Minimal compactification, Siegel varieties, parahoric level structures, bad reduction
Stroh, Benoît 1

1 Université Henri Poincaré Institut Élie Cartan 54506 Vandœuvre-lès-Nancy (France)
@article{AIF_2010__60_3_1035_0,
     author = {Stroh, Beno{\^\i}t},
     title = {Compactification minimale et mauvaise r\'eduction},
     journal = {Annales de l'Institut Fourier},
     pages = {1035--1055},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {60},
     number = {3},
     year = {2010},
     doi = {10.5802/aif.2546},
     mrnumber = {2680823},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2546/}
}
TY  - JOUR
AU  - Stroh, Benoît
TI  - Compactification minimale et mauvaise réduction
JO  - Annales de l'Institut Fourier
PY  - 2010
SP  - 1035
EP  - 1055
VL  - 60
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2546/
DO  - 10.5802/aif.2546
LA  - fr
ID  - AIF_2010__60_3_1035_0
ER  - 
%0 Journal Article
%A Stroh, Benoît
%T Compactification minimale et mauvaise réduction
%J Annales de l'Institut Fourier
%D 2010
%P 1035-1055
%V 60
%N 3
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.2546/
%R 10.5802/aif.2546
%G fr
%F AIF_2010__60_3_1035_0
Stroh, Benoît. Compactification minimale et mauvaise réduction. Annales de l'Institut Fourier, Volume 60 (2010) no. 3, pp. 1035-1055. doi : 10.5802/aif.2546. https://aif.centre-mersenne.org/articles/10.5802/aif.2546/

[1] Deligne, P.; Rapoport, M. Les schémas de modules de courbes elliptiques, Modular functions of one variable, II (Lecture Notes in Math., Vol. 349), Springer, Berlin, 1973 | MR | Zbl

[2] Faltings, Gerd; Chai, Ching-Li Degeneration of abelian varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete, 22, Springer, Berlin, 1990 | MR | Zbl

[3] Genestier, A.; Ngô, B. C. Alcôves et p-rang des variétés abéliennes, Ann. Inst. Fourier, Volume 52 (2002) no. 6, pp. 1665-1680 | DOI | Numdam | MR | Zbl

[4] Görtz, Ulrich On the flatness of local models for the symplectic group, Adv. Math., Volume 176 (2003) no. 1, pp. 89-115 | DOI | MR | Zbl

[5] de Jong, A. J. The moduli spaces of principally polarized abelian varieties with Γ 0 (p)-level structure, J. Algebraic Geom., Volume 2 (1993) no. 4, pp. 667-688 | MR | Zbl

[6] Kempf, G.; Knudsen, F.; Mumford, D.; Saint-Donat, B. Toroidal embeddings I, Lecture Notes in Mathematics, 339, Springer, Berlin, 1973 | MR | Zbl

[7] Lan, K. W. Arithmetic compactifications of PEL-type Shimura varieties (2008) (thèse de doctorat, Université d’Harvard) | MR

[8] Moret-Bailly, Laurent Pinceaux de variétés abéliennes, Astérisque, 1985 no. 129 | MR | Zbl

[9] Mumford, D.; Fogarty, J. Geometric Invariant Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, 34, Springer, Berlin, 1994 | MR | Zbl

[10] Mumford, David Abelian varieties, Tata Institute of Fundamental Research Studies in Mathematics, No. 5, Bombay, 1970 | MR | Zbl

[11] Serre, J.-P. Rigidité du foncteur de Jacobi d’échelon n3, Séminaire Henri Cartan, no. 17, 1961 (appendice à l’exposé de A. Grothendieck : techniques de construction en géométrie analytique, X. Construction de l’espace de Teichmüller)

[12] Stroh, B. Compactifications de variétés de Siegel aux places de mauvaise réduction (2008) (preprint Arxiv 0810.0117)

[13] Yu, Chia-Fu Irreducibility of the Siegel moduli spaces with parahoric level structure, Int. Math. Res. Not., Volume 48 (2004), pp. 2593-2597 | DOI | MR | Zbl

Cited by Sources: